# SDR SIMA20210124001

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 50,003 hours, 41,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY EMERGENCY LIGHT INOP-C/A-RAR COCKPIT EMERGENCY LIGHT LAMP IAW EMB AMM TASK 33-50-05-000-801-A AND TASK 33-50-05-400-801-A OPC GOOD
